MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Model Number EXPRESSION MR400 MRI PATIENT MONITOR SYS
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer, and a nemo (non engineering material only) service was agreed upon.The customer was provided part number for a replacement sp02 cable to resolve the issue.The customer was provided part information about a sp02 cable to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the expression patient monitor (mr400) indicating they are unable to get a good sp02 signal from patient.The device was in use on patient at time of event; there was no adverse event reported.

Brand Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Common Device Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key23623788
Report Number1051786-2025-000016
Device Sequence Number13024528
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPRESSION MR400 MRI PATIENT MONITOR SYS
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown